Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Treatment for headache and bitter taste in mouth - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
Doctor :   How can I helpyou
User :   hello
User :   i have problem
User :   there is headche contionously two days
User :   i have taken tablets like saridon and zandu balm but still its not giong
Doctor :   ok.
User :   can you help
Doctor :   Which portion of thehead aches the most..
Doctor :   When did it start and has it remained the same..
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependants: Yes/No'
User :   both sides of forehead from sunday evening
User :   age 23 gender m occupation executive maritial status single
Doctor :   Do you smoke or chew tobacco/drink alcohol/Any illicit drugs/ betel nut chewing? If yes how much/how often?
User :   nothing
User :   i have +.5 sight but wear glasses almost all time except during the sleep
Doctor :   ok.
User :   when i wear glases also problem persisi
User :   in mouth always bitter taste is there come may what ever i eat its tasting bitter with strong headache
User :   can you prescribe any medicine
User :   r u there?
User :   hello doctor
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor